Skip to Main content Skip to Navigation
Journal articles

General consumption constraints and regular economies

Jean-Marc Bonnisseau 1, 2 Elena L. del Mercato 2, 1
2 Axe Economie mathématique et jeux
CES - Centre d'économie de la Sorbonne, PSE - Paris School of Economics
Abstract : In the spirit of Smale's work, we consider pure exchange economies with general consumption sets. In this paper, the consumption set of each household is described in terms of a function called possibility function. The main innovation comes from the dependency of each possibility function with respect to the individual endowments. We prove that, generically in the space of endowments and possibility functions, economies are regular. A regular economy has a finite number of equilibria, which locally depend on endowments and possibility functions in a continuous manner.
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00309539
Contributor : Jean-Marc Bonnisseau Connect in order to contact the contributor
Submitted on : Wednesday, August 6, 2008 - 3:51:46 PM
Last modification on : Wednesday, November 17, 2021 - 12:33:02 PM

Identifiers

Citation

Jean-Marc Bonnisseau, Elena L. del Mercato. General consumption constraints and regular economies. Journal of Mathematical Economics, Elsevier, 2008, 44 (12), pp.1286-1301. ⟨10.1016/j.jmateco.2008.07.007⟩. ⟨halshs-00309539⟩

Share

Metrics

Record views

425